# SDR VNAA201503100017

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 25,770 hours, 25,457 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: PL6705531018
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD VERT STAB DRAG ANGLE IS CRACKED APPROXIMATELY .25 ON AFT END.  PERFORMED A MAJOR REPAIR TO THE LT VERTICAL STABILIZER FUSELAGE ATTACHMENT DRAG ANGLE AT 67.5 PERCENT REAR SPAR DATUM IAW  REO 670-55-31-018, REV-DATED 16-APR-07.
